# SDR AALA202105179023

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUSTOMER CABIN WALK R1 DOOR AFT LOWER EMERGENCY LIGHT HALF BULBS ARE NOT WORKING. RELAMPED R1 DOOR AFT LOWER EMERGENCY LIGHT. OPS CHECK GOOD IAW AMM 33-51-01-960-801.
